Conservation laws for Gerdjikov-Ivanov equation in nonlinear fiber optics and PCF

Biswas A., Yildirim Y., YAŞAR E., Babatin M. M.

OPTIK, vol.148, pp.209-214, 2017 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 148
  • Publication Date: 2017
  • Doi Number: 10.1016/j.ijleo.2017.08.094
  • Journal Name: OPTIK
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.209-214
  • Keywords: Conservation laws, Lie symmetry, FOLD DARBOUX TRANSFORMATION, SOLITON-SOLUTIONS
  • Bursa Uludag University Affiliated: Yes


The conservation laws for the Gerdjikov-Ivanov equation are derived by the aid of Lie symmetry analysis. The bright soliton solutions are subsequently applied to obtain the conserved quantities from the derived densities. Three forms of bright soliton solutions are utilized. (C) 2017 Elsevier GmbH. All rights reserved.